# SDR AWXA200300101

- Difficulty date: February 2, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 65,462 hours, 25,618 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LAS - EMERGENCY LANDING - FLT 0048 - ON APPROACH INTO LAS EN ROUTE FROM DCA WITH FLAPS AT 5, LANDING GEAR DOWN, AND SPEED BRAKES ARMED, A VIBRATION DEVELOPED THROUGHOUT THE AIRCRAFT. HYDRAULICS AND ENGINE INDICATIONS APPEARED NORMAL, AND AIRCRAFT CONTROL WAS NOT A PROBLEM, DECLARED AN EMERGENCY, AND LANDED WITHOUT EVENT. MAINTENANCE INSPECTED FUSELAGE AND WINGS FOR LOOSE OR MISSING PANELS; INSPECTED THE FLIGHT CONTROLS, FLAPS, LANDING GEAR, AND LANDING GEAR DOORS; INSPECTED THE TAIL AND HORIZONTAL STABILIZER, ALL CHECKS WERE GOOD.
